Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pfmoose

Member
  • Posts

    45
  • Joined

  • Last visited

Reputation

1 Neutral

About pfmoose

  • Birthday 03/01/1991

Profile Information

  • Location
    Madrid, Spain
  • Interests
    Gettin' rid of my acne, I guess...
  1. hey man nice beard shit i bet your chin will feel so cold after shaving it... although you could also just shave the sides and leave the goatee part, it'd look "exotic", let's put it that way. anyway i was just dropping in because I remember when I started accutane (5 months ago) I read some of your posts about whether or not you would get accutane... so I guess you'll be finishing soon too, right? and btw, I think i'm gonna go on a no-shaving crusade too... though i don't get nearly as much hai
  2. I browsed the web a month ago looking for an answer as to whether it's OK to smoke weed while on Accutane. All answers I found from alleged medics didn't recommend smoking weed or any other cannabis derivative because of the depressive effects of weed and those of Accutane. They stated that accutane allegedly causes depression and it's known that cannabis causes that, too, and that taking both substances could lead to severe depression and/or suicidal thoughts. Having said that, I tell you from
  3. I mentioned that to my doc and he told me that 40mg is not considered a "low" dose, it's mid-range because he doesn't believe in prescribing any higher than 80mg. I'm just praying that this gets rid of this nasty shit. Blah.
  4. yeah i noticed the nail thing its really annoying especially because i forget about them while at home but then at school i remember... i hate it. and the hair thing is pretty cool, i think i can go for more than a week without washing and it'll be just like i had washed it last night
  5. lol the funny thing is that all these things happened once i started taking accutane
  6. yesterday i was playing rugby because i hadn't since i started and i was playing against a friend's team and it sounded like fun. my derm had told me not to, because i had already had an accident last time i played while on accutane. anyway i tackled a guy and i hit the ground head first, my teeth went directly into my lips, two cysts i had on my right cheek popped and basically all my right cheek or the area under my eye was left without skin, like i had been peeling off dead skin, just this wa
  7. lol the exact same thing happened to me today just that I had a whole breakfast and it's my bloodtest for my first month. i was soooo pissed when i remembered I had a blood test today! and my doc's appointment was on friday so now I'm going to have to reschedule that... arghhh!
  8. well this is my first weekend since I started so here goes my first update. I think I'm having my initial breakout because I've had some bad cysts on my back and a couple on my face that I hadn't had in months, so I guess it is my initial breakout. I really hope it is my IB so I can get past it as soon as possible. Other than that my face isn't looking worse than usual, some places are suddenly kind of acne free and just red, so maybe it starts working well soon. Concerning side effects I'm ge
  9. Hey this is going to be for the next 6 months my personal Isotretinoin log. Yay! Isotretinoin! Cool name, huh? Well if you really want to know I weigh 78 kg (about 172lbs) and I'm 1,77m (5ft10in) "tall", which might make you think I'm overweight because of my corresponding BMI but I'm actually sorta-kinda-but-not-really fit. So anyway I live in Spain and I'm going to start Dercutane (yes, I know, not such a cool name as Yay! Isotretinoin!) as of today and I'm going to take 50 mg for 24 weeks. Je
  10. well you do have to get a blood analysis once before you start and then probably one month after you start. If everything is ok you won't have to do another until the end of your course. at least that's how it's going to be for me.
  11. you should consult your doctor before you make any decisions of your own
×